Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On a quasi-linear parabolic equation occurring in aerodynamics

Author: Julian D. Cole
Journal: Quart. Appl. Math. 9 (1951), 225-236
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/42889
MathSciNet review: 42889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Lagerstrom, J. D. Cole, and L. Trilling, Problems in the theory of viscous compressible fluids, Monograph, California Institute of Technology (1949). MR 0041617
  • [2] J. Burgers, A mathematical model illustrating the theory of turbulence, Advances in Applied Mechanics, Academic Press (1948). MR 0027195
  • [3] H. Bateman, Some recent researches on the motion of fluids, Monthly Weather Review, 43, 163-170 (1915).
  • [4] H. Lamb, Hydrodynamics, Dover Publications, New York (1945).
  • [5] S. Sundaram, On non-linear partial differential equations of the parabolic type, Proc. Indian Acad. Sci. (A) 9, 479-494 (1939). MR 0000088
  • [6] D. Karimov, Sur les solutions périodiques des équations différentielles non-linéaires du type parabolique, C. R., Acad. Sci. URSS, 25 (1939).
  • [7] Whittaker and Watson, Modern analysis, Cambridge University Press (1940).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X

Additional Information

DOI: https://doi.org/10.1090/qam/42889
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society